Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Wierd twitch around left kidney, horrible migraines. Feet feel cold, cracking in knees. Carpel tunnel ?

hah, well every now and then aroudn twixe a week a weird twitch will happen around my left kidney , lately i v been having head aches everyday since i got sick and had a horrible migraine , iv had head aches since the 14th amost everyday on and off, also my sinusus are plugged and leacing a micus discharge with my new nasal spray but it dosn t help just makes my head aches twitch. Also my hand seems to twitch, i guess cause i always crack my knuckles and neck constantely im on the computer a lot so i think im developing carpal tunnel syndrome . my feet also get extremely cold, when i step in the shower they actually start to hurt, but im constantly wearing warm socks. Alteast reply too a couple of these things, my neck and wrists,knuckles hurt aswell.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend,

Thanks for posting your query on this website. I can fully appreciate your concern for your problem.

1. Firstly, the frequent headaches may be due to either sinusitis or migraine.

2. You haven't mentioned the name of the nasal spray used. But, use of Azelastin nasal spray (Brand names : Arzep or Azep) intranasally thrice daily should help.

3. In addition, use Nasivion/Otrivin Nasal drops - one drop in each nostril, four times daily for 10 days.

4. Steam inhalation (with PLAIN water) through the nose, 4-5 times daily.

5. Tab Montu-L one tab twice daily regularly.

If you feel that you get typical migraine attacks, do revert back to me.

6. Regarding joint pains, please consult Rheumatologist to exclude/confirm gouty arthritis/Rheumatoid Arthritis.

I am confident that you will certainly benefit from the advice.

May I assure you that I am always available for your assistance and will try my best to cure your condition to the best of my experience and knowledge.

Please feel free to revert back to me in case of further clarifications, if any.


Fond Regards,

Dr.(Col) R Karanwal
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor